Articles and news | Canadian Medical

Articles and news

Nutrilon infant formula Rrcall: How to identify affected products and when to seek medical advice

News

22. 10. 2026

The Czech Ministry of Health has issued a warning that certain previously recalled Nutrilon infant formula products have reappeared on the market. The recall is due to the possible presence of cereulide, a toxin that can cause serious gastrointestinal symptoms in infants. Below is an overview of the affected products and recommendations on what to do if your child has consumed them.

More

News

Autumn is here. Stay at your best

Article

Canadian Medical partners with Alžběta Jungrová’s exhibition and new book

News

Canadian Medical becomes a partner of the 60th KVIFF

News

Outpatient varicose vein surgery

News

Do you want to learn how to correctly provide first aid to your child?

News

Changes to Canadian Medical Terms and Conditions for individual clients

News

Notice: Andes hantavirus

News

Modern treatment of venous diseases

News

Summer without health complications: What to watch out for and how to provide first aid